# SDR ASAA2012091392894

- Difficulty date: September 1, 2012
- Submitted: September 18, 2012
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 16,341 hours, 5,228 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Shim
- Part number: 3402523070
- Condition: Worn
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING FAN BLADE LUBE ON NR NR 2 ENGINE FOUND SHIMS WORN, REF T/C 78472002.  ACFT GROUNDED.  REPLACED 24 FAN BLADE SHIMS PN 340-252-307-0 IAW TASKCARD NR 78472002 ON NR 2 ENGINE.
